MathSciNet Relay Station
MathSciNet bibliographic data
MR2763097 62M10 (60F17 60J80)
Barczy, M.; Ispány, M.; Pap, G. Asymptotic behavior of unstable ${\rm INAR}(p)$ processes. Stochastic Process. Appl. 121 (2011), no. 3, 583–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement